# SDR CA040220004

- Difficulty date: February 16, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 1,308 hours
- Engine: Lyc O540F1B5
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Wheel
- Part number: 902241
- Condition: Broken
- Location: Alternator
- Component: Alternator, Prestolite
- Component part number: ALX8421LS
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BROKEN ALTERNATOR FAN WHEEL.  REPLACED WHEEL.
